# SDR DL757090371

- Difficulty date: March 5, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT F STA. 1540 - 1560 S26L INTERCOSTAL WEB AND LOWER FLANGE HAS CORROSION CP53-167-01I.  COMPLIED AT SAA - SAT ON N/R 103409 JOB  82265390001.
